| Model Number |
1000354 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pump became hot to touch while charging, even though no temperature alarms were recorded, and customer was using tandem charging supplies.There was no adverse impact to the customer¿s blood glucose level.Customer planned to use multiple daily injections as backup insulin therapy.Technical support arranged shipment of replacement pump and advised customer to reprogram pump settings and reconnect continuous glucose monitor to replacement pump.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.